# SDR HEEA082838

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- Aircraft time: 2,172 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Horn
- Part number: 350A08386100
- Condition: Inoperative
- Location: Rotor Rpm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROTOR RPM WARNING HORN DOES NOT WORK.  LOOSE PARTS FROM INSIDE. REPLACED.
